# SDR 9516789989

- Difficulty date: July 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8945E
- Make and model: Doug DC-9-31
- Aircraft serial: 47181
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Condition: Cracked
- Location: Fs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND THE AFT PRESSURE BULKHEAD WEB FS 996 TO HAVE LOOSE RIVETS (LONGERON 26R - 27R), CRACKS (AT LONGERON  28R, 29R), AND CORROSION (BL 0).  REPAIRED WEB (P/N 5910130-65) PER EA 99-94812.
